Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 10, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Mar 8, 2009, 3:49 PM CDT for Breckinridge County, Grayson County, Ohio County, Kentucky. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2009, 3:49 PM CDT (20:49 UTC)
- Expired
- Mar 8, 2009, 4:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Breckinridge County, KY, Grayson County, KY, Ohio County, KY
The radar
The Louisville radar (KLVX), 67 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 3:50 PM CDT | TSTM WND GST 60 | 12 E Hartford, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 1:52 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 082049
TORLMK
KYC027-085-183-082130-
/O.NEW.KLMK.TO.W.0010.090308T2049Z-090308T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 PM CDT SUN MAR 8 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
EASTERN OHIO COUNTY IN NORTHWEST KENTUCKY...
NORTHWESTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 430 PM CDT...
* AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 30 MILES WEST OF
LEITCHFIELD...MOVING EAST AT 55 MPH.
* THE TORNADO WILL BE NEAR...
7 MILES NORTH OF LEITCHFIELD BY 415 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
LAT...LON 3755 8690 3771 8629 3761 8627 3760 8628
3760 8627 3748 8624 3738 8684
TIME...MOT...LOC 2049Z 255DEG 47KT 3749 8675
$$
JA2 follow-up statements
000
WWUS53 KLMK 082113
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EDT SUN MAR 8 2009
KYC027-085-082130-
/O.CON.KLMK.TO.W.0010.000000T0000Z-090308T2130Z/
BRECKINRIDGE KY-GRAYSON KY-
412 PM CDT SUN MAR 8 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
GRAYSON AND SOUTHERN BRECKINRIDGE COUNTIES...
AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED NORTH OF
LEITCHFIELD.
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
LAT...LON 3760 8655 3771 8629 3761 8627 3760 8628
3760 8627 3748 8624 3745 8655
TIME...MOT...LOC 2112Z 255DEG 47KT 3757 8638
$$
JA000
WWUS53 KLMK 082132 RRA
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM EDT SUN MAR 8 2009
KYC027-085-082142-
/O.EXP.KLMK.TO.W.0010.000000T0000Z-090308T2130Z/
BRECKINRIDGE KY-GRAYSON KY-
432 PM CDT SUN MAR 8 2009
...THE TORNADO WARNING FOR NORTHERN GRAYSON AND SOUTHERN BRECKINRIDGE
COUNTIES EXPIRES AT 430 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
LAT...LON 3760 8655 3771 8629 3761 8627 3760 8628
3760 8627 3748 8624 3745 8655
TIME...MOT...LOC 2113Z 255DEG 47KT 3757 8636
$$
JAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Mar 8, 1:58 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Mar 8, 1:58 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 258 PM EDT SUN MAR 8 2009 .MESOSCALE UPDATE... TORNADO WATCH NUMBER 50 HAS BEEN ISSUED AND IS IN EFFECT UNTIL 800 PM EDT FOR THE WESTERN HALF OF OUR SERVICE AREA. NEW AFTERNOON FORECAST AND DIGITAL PRODUCTS ARE COMING SHORTLY. .SHORT TERM (TONIGHT AND MONDAY)... ...SEVERE WEATHER EPISODE LIKELY LATER THIS AFTERNOON AND THIS EVENING... PRIMARY FOCUS OF THE SHORT TERM WILL BE IN THE EARLY PART OF THE FCST PD WITH POSSIBLE SEVERE WEATHER EPISODE LATER THIS AFTERNOON AND EVENING. RECENT SAT AND OBS SHOWING SOME THINNING OUT OF THE CLOUD COVER OVER WESTERN KY. PIREP REPORTS FROM AIRCRAFT IN THE AREA REPORT A THICK CLOUD DECK THAT HAS BEEN AVERAGING AROUND 7-8KFT THICK. WHERE THE CLOUDS HAVE THINNED IN FAR SW KY AND SE MO...LIFTED INDICES HAVE DECREASED FROM -1 TO -6 DEG C IN THE LAST HOUR. SLOW DESTABILIZATION HAS BEEN TAKING PLACE ACROSS OUR WESTERN SECTIONS OF THE FA OVER THE LAST FEW HOURS. DESTABILIZATION IS LIKELY TO CONTINUE AT SLOW RATE UNTIL WE GET SOME THINNING OF THE CLOUD COVER. GIVEN THE STRONG ASCENT MOVING IN ALOFT AND STRONG WIND FIELDS...ONLY A SMALL AMOUNT OF HEATING IS NEEDED TO GET THE ATMOSPHERE PRIMED UP. DEEP LAYER SHEAR IS STILL VERY IMPRESSIVE AND GIVEN THE LONG LOW-LEVEL HODOGRAPHS...ISOLATED TORNADOES ARE QUITE POSSIBLE. IN FACT...IN THE LAST HOUR...STORMS HAVE REALLY INCREASED IN INTENSITY ACROSS FAR SE MO AND FAR SW KY. BASED ON CURRENT STORM MOVEMENT AND TRENDS...ACTIVITY SHOULD MOVE INTO OUR FAR NW SECTIONS IN THE NEXT HOUR. IF THE ACTIVITY HOLDS TOGETHER AND MAINTAINS ITS CURRENT SPEED...ACTIVITY SHOULD REACH THE I-65 CORRIDOR INCLUDING THE BOWLING GREEN AND LOUISVILLE AREAS BY 21-22Z (4-6 PM EDT)...AND IN THE LEXINGTON AREA AROUND 23 TO 01Z (7-9 PM EDT). A TOR WATCH IS IN EFFECT JUST WEST OF OUR AREA. LATEST SWOMCD FROM SPC SUGGESTS A NEW WATCH WILL BE REQUIRED SHORTLY. WITH ALL THAT SAID...PREVIOUSLY UPDATED FORECAST REMAINS IN GOOD SHAPE THIS EVENING. WILL ALLOW POPS TO RAMP UP TO CATEGORICAL THIS EVENING AND THEN DROP QUICKLY AFTER FRONTAL PASSAGE. PRECIPITATION SHOULD BE OUT OF THE REGION BY MIDNIGHT TONIGHT WITH CLEARING SKIES BUILDING INTO THE REGION. MADE SOME SLIGHT ADJUSTMENTS FOR TEMPS OVERNIGHT GIVEN THE NEW MODEL DATA THAT HAS COME IN. FOR MONDAY...FRONTAL BOUNDARY WILL SAG SOUTH OF THE STATE AND THEN RETREAT BACK NORTHWARD LATE IN THE DAY. A MOSTLY DRY DAY IS EXPECTED WITH PRECIPITATION LIKELY HOLDING OFF UNTIL THE THIRD PERIOD (MONDAY NIGHT). HIGH TEMPS WILL RANGE FROM THE UPPER 50S IN THE NORTH TO THE LOW TO MID 60S ACROSS THE FAR SOUTH. UPDATED FORECASTS AND MESOSCALE UPDATES WILL FOLLOW THROUGH THE AFTERNOON AND EVENING AS THE CONVECTIVE EVENT PROGRESSES. .LONG TERM (MONDAY NIGHT THROUGH SUNDAY)... MON NIGHT THRU WED NIGHT... WILL MAKE THIS BRIEF...AS WE ARE POOLING ALL OUR RESOURCES FOR THIS POTENTIAL SEVERE EVENT IN THE NEAR TERM. SHRTWV RIDGE FCST TO AMPLIFY A BIT AND MOVE INTO OUR FA LATE MON AS SFC HI PRES DEPARTS. CDFNT THAT MOVES THRU LATE TDA/TNGT...PROGGED TO RETURN MON NIGHT AS A WMFNT AS UPR LEVEL FLO BECOMES MORE SWLY. WILL GO WITH ECMWF TIMING WITH WARM FROPA. WMFNT SHUD BE MAINLY NORTH OF OUR FA BY 12Z TUE...WITH WIDESPREAD RAINS ALONG/AHEAD OF BNDRY FROM SOUTHERN INDIANA...NORTHWARD. THAT PUTS OUR REGION IN THE WARM SECTOR TUE AND EARLY TUE NIGHT TIL COLD FROPA WED MRNG. BEST RAIN CHCS APPEAR TO BE PRE WARM FRONTAL MON NIGHT AND PRE COLD FRONTAL TUE NIGHT. WILL CONTINUE CURRENT LIKELY POPS FOR THOSE PERIODS. SHOWER CHCS SHOULD BE CONFINED MAINLY TO OUR ERN/SRN COUNTIES WED WITH THE FRONT OVER THOSE AREAS AT THE START OF THE DAY. ALL NEW GUIDANCE HAS PUSHED THE FRONT FARTHER SWD INTO THE SRN GULF STATES WED NIGHT...RESULTING IN THE OVERRUNNING PATTERN POSSIBLY BRINGING SOME RAIN OR SNOW TO OUR FA WED NIGHT...NOW OVER THE TN VLY AND SWD. WILL REMOVE POPS FOR THAT PERIOD. THU THRU SUN... WILL MAKE SUBTLE CHANGES FOR THIS PERIOD. TEMPS SHUD BE NEAR MID MAR NORMS WITH THE MILDEST DAY ON SUN. WE START OFF IN A SPLIT FLOW PATTERN WITH THE LOWER OH VLY STILL IN THE SRN STREAM IN FAST CONFLUENT FLO...THEN TRANSITION TO THE NRN STREAM FRI NIGHT THRU SUN. HIGH PRES OVERSPREADS THE NRN PARTS OF OUR REGION THU AND IS CENTERED OVER THE LOWER OH VLY BY SUN. THIS SHUD BE A DRY AND SEASONAL TEMP PERIOD. WILL REMOVE THE SLGT CHC POPS WE HAD IN THE SOUTH FOR THU AND THU NIGHT. && .AVIATION (18Z TAFS)... GUSTY SOUTHWESTERLY WINDS WILL CONTINUE TO PUMP WARM AND MOIST AIR INTO THE REGION THIS AFTERNOON AHEAD OF ADVANCING COLD FRONTAL BOUNDARY TO OUR WEST. SCATTERED SHOWERS AND THUNDERSTORMS WILL GRADUALLY INCREASE IN COVERAGE AND STRENGTH DURING THE AFTERNOON AND EVENING HOURS. KSDF AND KBWG WILL BE IMPACTED MOST WITH TSRA IN THE 20-24 TIME FRAME WITH KLEX SEEING TSRA IN THE 23-03Z TIME FRAME. BEFORE THEN...GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS WITH SUSTAINED SPEEDS OF 16-18KTS WITH GUSTS OF 28-29KTS POSSIBLE. CIGS AND VSBYS WILL BE RUNNING IN THE VFR TO HIGH END MVFR CATS DUE LOW CIGS. TEMPO DROPS TO IFR WILL BE POSSIBLE DURING THUNDERSTORM ACTIVITY AT TERMINAL SITES IN THE ABOVE REFERENCE TIMEFRAME. SFC COLD FRONT WILL PUSH THROUGH THE REGION LATER TONIGHT. IT SHOULD CLEAR THE OHIO RIVER AND I-65 CORRIDOR BY 00Z AND THE I-75 CORRIDOR BY 06Z. CLEARING SKIES AND DECREASING WINDS ARE EXPECTED WITH THE FRONTAL PASSAGE. WINDS WILL BECOME MORE WESTERLY OVERNIGHT AND THEN NORTHWEST BY 12Z MON. AS SFC HIGH DRIFTS THROUGH...WINDS ARE FORECAST TO BECOME NORTHEAST TO EAST DURING THE DAY ON MON. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && WEATHER.GOV/LOUISVILLE MESOSCALE....MJ SHORT TERM...MJ LONG TERM....DK AVIATION.....MJ
Hazardous weather outlook, Mar 8, 2:35 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 335 PM EDT SUN MAR 8 2009 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074- 091945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY- NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- 335 PM EDT SUN MAR 8 2009 /235 PM CDT SUN MAR 8 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A TORNADO WATCH IS IN EFFECT UNTIL 800 PM EDT TONIGHT. A COLD FRONT WILL MOVE THROUGH THE REGION LATE THIS AFTERNOON AND EVENING. STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THE FRONT AS IT MOVES THROUGH THE AREA. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS ACTIVITY. IN ADDITION...WINDS ARE EXPECTED TO BE QUITE GUSTY AFTER THE THUNDERSTORMS MOVE THROUGH. SUSTAINED WINDS OF 15 TO 20 MPH WITH GUSTS TO 35 MPH WILL BE POSSIBLE THIS EVENING BEFORE SUBSIDING OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TUESDAY AND TUESDAY NIGHT IN ADVANCE OF A COLD FRONT EXPECTED TO MOVE THROUGH OUR REGION. AT THIS TIME...STRONG STORMS MAY BE POSSIBLE TUESDAY EVENING...WITH THE MAIN HAZARD BEING DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND EVENING. SPOTTERS AND EMERGENCY MANAGERS ARE REQUESTED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE AS SOON AS POSSIBLE. SPOTTER ACTIVATION MAY BE REQUESTED AGAIN TUESDAY AND TUESDAY NIGHT. KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-091945- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 335 PM EDT SUN MAR 8 2009 /235 PM CDT SUN MAR 8 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND THE BLUEGRASS REGION OF CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO PORTIONS OF SOUTH CENTRAL AND THE BLUEGRASS REGION OF CENTRAL KENTUCKY LATER THIS AFTERNOON AND THIS EVENING. THESE STORMS WILL ACCOMPANY A COLD FRONT THAT WILL BE PASSING THROUGH THE REGION. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS ACTIVITY. IN ADDITION...WINDS ARE EXPECTED TO BE QUITE GUSTY AFTER THE THUNDERSTORMS MOVE THROUGH THIS EVENING. SUSTAINED WINDS OF 15 TO 20 MPH WITH GUSTS TO 35 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TUESDAY AND TUESDAY NIGHT IN ADVANCE OF A COLD FRONT EXPECTED TO MOVE THROUGH OUR REGION. AT THIS TIME...STRONG STORMS MAY BE POSSIBLE TUESDAY EVENING...WITH THE MAIN HAZARD BEING DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATE THIS AFTERNOON AND EVENING. SPOTTERS AND EMERGENCY MANAGERS ARE REQUESTED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE AS SOON AS POSSIBLE. SPOTTER ACTIVATION MAY BE REQUESTED AGAIN TUESDAY AND TUESDAY NIGHT. MJ
In the hours before
Special weather statement, Mar 8, 3:18 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 418 PM EDT SUN MAR 8 2009 KYZ026-061-082130- OHIO KY-BUTLER KY- INCLUDING THE CITIES OF...BEAVER DAM...MORGANTOWN 318 PM CDT SUN MAR 8 2009 A STRONG THUNDERSTORM WILL MOVE FROM MCLEAN COUNTY IN WESTERN KENTUCKY INTO OHIO AND BUTLER COUNTIES THROUGH 3:45 PM CDT THIS AFTERNOON. THIS STORM WILL BE CAPABLE OF PRODUCING WINDS TO 45 MPH... SMALL HAIL... DANGEROUS CLOUD TO GROUND LIGHTNING.. AND A BRIEF PERIOD OF HEAVY RAIN. WHEN THE STORM APPROACHES MOVE INTO A SHELTERED AREA AWAY FROM GLASS. IF DRIVING WATCH FOR REDUCED VISIBILITIES. JA
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 4:04 PM CDT | Tornado Warning | LMK | Grayson | 26 min |
| Mar 8, 4:06 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 24 min |
| Mar 8, 4:31 PM CDT | Tornado Warning | LMK | Grayson, Hardin, Hart, Larue | 44 min |
| Mar 8, 4:34 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 26 min |
| Mar 8, 5:09 PM CDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 36 min |
| Mar 8, 5:36 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 24 min |
| Mar 8, 5:37 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 23 min |
| Mar 8, 6:03 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Metcalfe, Taylor | 27 min |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.